Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/20545
Title: Horizontal solute dispersion in unsteady flow through homogeneous finite aquifer
Authors: Kumar, Naveen
Kumar, Mrituanjay
Issue Date: Oct-2002
Publisher: NISCAIR-CSIR, India
Abstract: The pattern of solute transport up-gradient from a point source is studied for the condition of unsteady horizontal ground water flow in homogeneous aquifer of finite dimensions which occurs in tropical regions. The seasonal sinusoidal variation of groundwater velocity in such regions is represented by a time-dependent expression . Supposing the aquifer is initially solute free, the governing advective-dispersive equation along with the input boundary condition is solved by using the finite Hankel transform. For this the Cartesian frame of reference is transformed into cylindrical one. The analytical solutions are illustrated for a set of input parameters.
Page(s): 339-343
URI: http://hdl.handle.net/123456789/20545
ISSN: 0975-1017 (Online); 0971-4588 (Print)
Appears in Collections:IJEMS Vol.09(5) [October 2002]

Files in This Item:
File Description SizeFormat 
IJEMS 9(5) 339-343.pdf933.11 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.